EconPapers    
Economics at your fingertips  
 

Fourier Analysis of Serial Dependence Measures

Ria Van Hecke, Stanislav Volgushev and Holger Dette

Journal of Time Series Analysis, 2018, vol. 39, issue 1, 75-89

Abstract: Classical spectral analysis is based on the discrete Fourier transform of the autocovariances. In this article we investigate the asymptotic properties of new frequency†domain methods where the autocovariances in the spectral density are replaced by alternative dependence measures that can be estimated by U†statistics. An interesting example is given by Kendall's τ, for which the limiting variance exhibits a surprising behavior.

Date: 2018
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
https://doi.org/10.1111/jtsa.12266

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:39:y:2018:i:1:p:75-89

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:39:y:2018:i:1:p:75-89